# SDR SWIA201439978

- Difficulty date: November 17, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N224AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 31,163 hours, 21,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYSTEM CAUTION MESSAGE AFTER TAKEOFF PROXIMITY SYS 2 FAULT.  MESSAGES WENT OUT AFTER GEAR EXTENSION. )CHECKED WIRING INTERFACE FOR B1 CODES WITH NO DEFECTS NOTED. PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED IAW AMM.
